Peleg's Theorem

Mehta G. (1983) Peleg's Theorem. Economic Analysis and Policy, 13 1: 84-87. doi:10.1016/S0313-5926(83)50006-4

Author Mehta G.
Title Peleg's Theorem
Journal name Economic Analysis and Policy   Check publisher's open access policy
ISSN 0313-5926
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1016/S0313-5926(83)50006-4
Open Access Status Not yet assessed
Volume 13
Issue 1
Start page 84
End page 87
Total pages 4
Publisher Elsevier
Language eng
Subject 2002 Cultural Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 12:05:05 EST by System User